# SDR AU981377

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Propeller: Mcauly 1A103TCM
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 042240127
- Condition: Cracked
- Location: Ws 102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING UPPER SKIN CRACKED FROM RIVETS ATTACHING RIBS TO THE SKIN AT THE FOLLOWING LOCATIONS:  1.  STN 84.0 - ONE CRACK.  2.  STN 102.0 - ONE CRACK.  MAXIMUM CRACK LENGTH 3 MM (0.118 INCH).  PART TC:  13,936.
